MAUDE Adverse Event Report: DEPUY RAYNHAM ¿ 1219655 S-ROM*SCREW,6.5MM DIA,25MM LG; HIP OTHER IMPLANT

DEPUY RAYNHAM ¿ 1219655 S-ROM*SCREW,6.5MM DIA,25MM LG; HIP OTHER IMPLANT
Catalog Number 556072
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 05/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loose cup due to armd.
 
Additional Manufacturer Narrative
The patient was revised to address loose cup due to armd.No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP OTHER IMPLANT
Manufacturer (Section D)
DEPUY RAYNHAM ¿ 1219655
325 paramount drive
raynham MA 02767
MDR Report Key6673225
Report Number1818910-2017-20238
Device Sequence Number1971139
Product Code LPH
UDI-Device Identifier10603295175926
UDI-Public10603295175926
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number556072
Device Lot Number337929R
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/30/2017
Supplement Date Received by Manufacturer09/04/2017
Initial Report FDA Received Date06/28/2017
Supplement Report FDA Received Date09/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR